Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 61, NWS Jacksonville, FL

April 28, 2011Clinch County, Echols County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 12:11 PM EDT for Clinch County, Echols County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2011, 12:11 PM EDT (16:11 UTC)
Expired
Apr 28, 2011, 12:31 PM EDT
In force
20 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clinch County, GA, Echols County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 9:47 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 4.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1394 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WUUS52 KJAX 281611
SVRJAX
GAC065-101-281700-
/O.NEW.KJAX.SV.W.0061.110428T1611Z-110428T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1211 PM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
  NORTHERN ECHOLS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 100 PM EDT

* AT 1211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
  OF HOMERVILLE TO 23 MILES SOUTHWEST OF HOMERVILLE...OR ALONG A LINE
  EXTENDING FROM 13 MILES SOUTHEAST OF LAKELAND TO 6 MILES NORTHEAST
  OF STATENVILLE...AND MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOMERVILLE AND ARGYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3088 8298 3091 8298 3112 8264 3082 8261
      3072 8296 3087 8299
TIME...MOT...LOC 1611Z 234DEG 25KT 3091 8293 3076 8292

$$

ENYEDI
1 follow-up statement
378 
WWUS52 KJAX 281631
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1231 PM EDT THU APR 28 2011

GAC065-101-281642-
/O.CAN.KJAX.SV.W.0061.000000T0000Z-110428T1700Z/
CLINCH GA-ECHOLS GA-
1231 PM EDT THU APR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ECHOLS AND WESTERN
CLINCH COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3088 8298 3091 8298 3112 8264 3082 8261
      3072 8296 3087 8299
TIME...MOT...LOC 1632Z 234DEG 25KT 3100 8279 3085 8278

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:25 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 28, 9:25 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT THU APR 28 2011

.UPDATE...SQUALL LINE AHEAD OF THE COLD FRONT IS ENTERING THE SE
GA COUNTIES S OF PEARSON TO HOMERVILLE. THE LINE HAS BECOME BETTER
ORGANIZED AS IT ADVANCES EASTWARD. THE 12Z SOUNDINGS ARE VERY
UNSTABLE WITH CAPE OF 4000 J/KG ON KTAE AND 3200 J/KG ON KJAX.
LI'S ARE AROUND -8. DAMAGING WINDS AND HAIL ARE EXPECTED WITH THE
STRONGER STORMS...AND WITH HELICITIES ABV 200 ISOLD TORNADOES ARE
PSBL. THE ACTIVITY IS WILL MOVE ACRS SE GA AND SUWANNEE VALLEY THIS
MORN AND OVER REMAINDER OF NE FL THIS AFTN. TEMPS ARE ON TRACK TO
REACH HIGHS IN MID 80S NORTH TO LOW 90S SE PORTION...AND CONCERN
IS THAT STRONG DIURNAL HEATING AHEAD OF THE FRONT WILL ENHANCE THE
POTENTIAL FOR STRONG OR SEVERE STORMS AS SQUALL LINE AND LATER THE
FRONT INTERACT WITH CONVECTION FROM HEATING AND SEABREEZES.
CONVECTION IS EXPECTED TO CONTINUE OVER PORTIONS OF NE FL AND
COASTAL ZONES INTO THE EVENING BEFORE FADING. GRIDS ARE IN GOOD
SHAPE AND ONLY MINOR TWEAKS EXPECTED.

&&

.AVIATION...COLD FRONT WILL APPROACH THE TERMINALS THIS AFTERNOON.
EXPECT SCT TS WITH THE POTENTIAL FOR STRONG WIND GUSTS AND HAIL.
SINCE EXACT TIMING NOT KNOWN AND SCT NATURE OF THE STORMS...WILL
ADD TEMPO GROUPS AS TSRA DEVELOPS WEST OF TERMINALS...BUT DO HAVE
VCTS BEGINNING AT 16Z. AMENDMENTS WILL BE DONE FOR TS AS NECESSARY.

&&

.MARINE...WINDS/SEAS ARE DECREASING AT THE BUOYS AND WILL ALLOW
THE SCA TO EXPIRE AT 14Z...AND REPLACE WITH SCEC HEADLINE FOR
OFFSHORE LEGS. MAIN CONCERN WILL BE SCT STRONG TO ISOLD SEVERE
STORMS MOVING OFFSHORE THIS AFTN AND EVNG OUT AHEAD OF COLD
FRONT. WINDS WILL SHIFT TO NW AND INCREASE BEHIND THE FRONT LATE
TONIGHT INTO EARLY FRIDAY AND MAY SEE BRIEF SCA CONDITIONS
OFFSHORE. ONSHORE FLOW AND DRY CONDITIONS EXPECTED THIS WEEKEND AS
HIGH PRESSURE BUILDS JUST NORTH OF THE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  53  81  51 /  60  20   0   0
SSI  85  60  78  59 /  60  50   0   0
JAX  89  59  81  53 /  60  50   0   0
SGJ  89  64  78  59 /  60  40   0   0
GNV  89  61  83  51 /  60  40   0   0
OCF  91  63  84  52 /  60  40   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

MKT/ABE/SEP
Hazardous weather outlook, Apr 28, 10:08 AM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1008 AM EDT THU APR 28 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1008 AM EDT THU APR 28 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF
THE AREA...

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY...

...MODERATE RISK OF RIP CURRENTS ALONG THE COAST...

.DAY ONE...TODAY AND TONIGHT...

A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS
THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED
TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST
GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE
AFTERNOON AND EVENING HOURS.

EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP
CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT
FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES
AND/OR WARNINGS ARE ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JCH/MKT

In the hours before

Special weather statement, Apr 28, 10:27 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1027 AM EDT THU APR 28 2011

GAZ132-133-149-281515-
ATKINSON-COFFEE-JEFF DAVIS-
1027 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS...ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 1115 AM EDT...

AT 1027 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF WILLACOOCHEE TO 11 MILES SOUTHWEST OF WILLACOOCHEE...MOVING
NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE... AMBROSE... PEARSON... AXSON...
BROXTON... DOUGLAS... WEST GREEN...SNIPESVILLE AND DENTON THROUGH
1115 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3187 8260 3119 8274 3118 8284 3118 8304
      3125 8305 3127 8304 3131 8307 3133 8307
      3136 8311 3140 8314 3146 8316 3149 8311
      3154 8308 3160 8306
TIME...MOT...LOC 1427Z 226DEG 35KT 3150 8304 3127 8307

ENYEDI
Special weather statement, Apr 28, 10:36 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT THU APR 28 2011

GAZ150-163-281515-
CLINCH-WARE-
1036 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE
AND CENTRAL CLINCH COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 1115 AM EDT...

AT 1036 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTH OF HOMERVILLE...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMERVILLE...ARGYLE...MANOR AND NEEDHAM THROUGH 1115 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3103 8283 3127 8237 3101 8239 3101 8242
      3083 8242 3081 8283
TIME...MOT...LOC 1436Z 238DEG 30KT 3093 8274

ENYEDI
Special weather statement, Apr 28, 11:10 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1110 AM EDT THU APR 28 2011

GAZ149-162-163-281615-
ATKINSON-CLINCH-ECHOLS-
1110 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ATKINSON...NORTHWESTERN CLINCH AND NORTHWESTERN ECHOLS COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1215 PM EDT...

AT 1110 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 11 MILES WEST OF MAYDAY...OR 5 MILES
SOUTHEAST OF VALDOSTA...MOVING NORTHEAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAYDAY AND DU PONT
THROUGH 1215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3080 8314 3081 8311 3083 8311 3083 8310
      3086 8308 3086 8302 3088 8298 3118 8298
      3119 8304 3128 8290 3092 8275 3069 8313
      3078 8314
TIME...MOT...LOC 1510Z 225DEG 22KT 3084 8318

ENYEDI
Special weather statement, Apr 28, 11:29 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EDT THU APR 28 2011

GAZ132-133-135-281630-
APPLING-COFFEE-JEFF DAVIS-
1129 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
NORTHWESTERN APPLING AND NORTHERN COFFEE COUNTIES FOR STRONG WINDS
AND SMALL HAIL VALID UNTIL 1230 PM EDT...

AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF PRIDGEN TO 3 MILES WEST OF AMBROSE...MOVING NORTHEAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
AMBROSE...PRIDGEN...BROXTON...SNIPESVILLE...HAZLEHURST...DENTON...
PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH 1230 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8234 3194 8227 3173 8227 3168 8248
      3171 8252 3167 8252 3167 8262 3165 8263
      3155 8307 3161 8306 3168 8300 3179 8299
      3179 8287 3193 8268 3193 8262 3197 8255
      3195 8250 3198 8247
TIME...MOT...LOC 1530Z 243DEG 47KT 3184 8289 3160 8304

ENYEDI
Special weather statement, Apr 28, 11:34 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1134 AM EDT THU APR 28 2011

FLZ020-GAZ162-281600-
ECHOLS-HAMILTON-
1134 AM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ECHOLS
AND NORTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL NOON EDT...

AT 1134 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF BLUE SPRINGS...OR
12 MILES WEST OF JENNINGS...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...JENNINGS
AND STATENVILLE THROUGH NOON EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3064 8329 3063 8327 3063 8314 3071 8314
      3084 8287 3060 8278 3047 8325 3064 8328
      3062 8330 3063 8331
TIME...MOT...LOC 1534Z 250DEG 33KT 3058 8324

PRESNALL
Special weather statement, Apr 28, 12:09 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 PM EDT THU APR 28 2011

FLZ023>025-030>032-GAZ164-281645-
BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-NASSAU-UNION-
1209 PM EDT THU APR 28 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHEASTERN BRADFORD...SOUTHEASTERN BAKER...WESTERN DUVAL...
NORTHEASTERN UNION...SOUTHWESTERN NASSAU AND SOUTHERN CHARLTON
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 PM EDT...

AT 1209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF GLEN SAINT MARY...OR 10
MILES NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT
MARY...ELLERBEE...MACCLENNY...MAXVILLE...BALDWIN...BRYCEVILLE AND
JACKSONVILLE HEIGHTS THROUGH 1245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3048 8195 3022 8176 3007 8219 3030 8231
TIME...MOT...LOC 1609Z 239DEG 31KT 3020 8213

PRESNALL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:41 AM EDTSpecial Weather StatementJAXAppling, Bacon49 min
Apr 28, 8:44 AM EDTSpecial Weather StatementJAXAtkinson, Clinch46 min
Apr 28, 9:22 AM EDTSpecial Weather StatementJAXClinch, Pierce, Ware38 min
Apr 28, 9:32 AM EDTSevere Thunderstorm WarningJAXClinch, Echols58 min
Apr 28, 10:27 AM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis48 min
Apr 28, 10:36 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 11:10 AM EDTSpecial Weather StatementJAXLanier65 min
Apr 28, 11:21 AM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Echols, Ware54 min
Apr 28, 11:29 AM EDTSpecial Weather StatementJAXAppling, Jeff Davis61 min
Apr 28, 11:58 AM EDTSevere Thunderstorm WarningJAXEchols32 min
Apr 28, 12:14 PM EDTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis46 min
Apr 28, 12:20 PM EDTSpecial Weather StatementJAXAppling40 min
Apr 28, 12:30 PM EDTSevere Thunderstorm WarningJAXClinch, Echols30 min
Apr 28, 12:38 PM EDTSpecial Weather StatementJAXAppling37 min
Apr 28, 12:45 PM EDTTornado WarningJAXClinch, Echols30 min
Apr 28, 1:14 PM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware46 min
Apr 28, 1:36 PM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 28, 1:41 PM EDTSpecial Weather StatementJAXCoffee34 min
Apr 28, 2:10 PM EDTSpecial Weather StatementJAXBacon35 min
Apr 28, 2:24 PM EDTSpecial Weather StatementJAXBacon, Coffee36 min
Apr 28, 3:07 PM EDTSpecial Weather StatementJAXWare38 min
Apr 28, 3:11 PM EDTSpecial Weather StatementJAXPierce, Wayne49 min
Apr 28, 3:18 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne42 min
Apr 28, 3:25 PM EDTSpecial Weather StatementJAXAtkinson, Bacon50 min
Apr 28, 3:37 PM EDTTornado WarningJAXBrantley, Camden, Charlton, Glynn, Ware, Wayne23 min
Apr 28, 3:56 PM EDTTornado WarningJAXBrantley, Camden, Glynn34 min
Apr 28, 4:06 PM EDTSpecial Weather StatementJAXPierce, Wayne39 min
Apr 28, 4:11 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne19 min
Apr 28, 4:38 PM EDTSpecial Weather StatementJAXEchols37 min
Apr 28, 5:42 PM EDTSpecial Weather StatementJAXWare48 min
Apr 28, 7:24 PM EDTSpecial Weather StatementJAXGlynn36 min
Apr 28, 7:52 PM EDTSpecial Weather StatementJAXCharlton38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.